# SDR KBMA99417

- Difficulty date: January 16, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Aircraft time: 7,406 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 1159
- Condition: Precesses
- Location: Cockpit
- Part time: 7,406 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIREDTIONAL GYRO PRECESSING, INOPERATIVE.
